It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I just stopped taking lovastatin (5 mg every other day) after only two weeks. I had the same side effects as I did from Lipitor, Crestor, Zocor, and Pravachol--mostly severe neuropathy in feet and toes, knee, hip, and thumb base joint pain.

I have a question for anyone who might fall into a certain category.

Has anybody who posts here been forced to stop taking all statins due to side effects, and then begun taking red yeast rice with success?

By success, I mean that you are able to take it with minor or no side effects, and that your cholesterol numbers have improved significantly over time.

If anyone took statins and had to stop, then began red yeast rice and had side effects that made you stop taking it, please let me know what those side effects are.





All times are GMT -7. The time now is 01:30 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!